# SDR CALA2018070301537

- Difficulty date: June 21, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 73,687 hours, 28,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS CORROSION ON INB OARD EDGE AT FR68. REPAIRED CORRODED AREA ON R2 DOOR SILL AT FR68 INBOARD EDGE IAW SRM 53-41-14-300-001 REPAIR PRINCIPLE 7.
